# SDR AWXA9700264

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CRACK ON RT SKIN BS 1138, WL 276.  CUT OUT DAMAGE 7 BY 7 AT BS 1138, WL 276.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3, FIGURE 30.
